# SDR SWAA2020070696627

- Difficulty date: June 24, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 47,886 hours, 28,527 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANELS 231EF; 231HF AND 231LF DAMAGED.  FLOORBOARD 231EF REPLACED ON NRC G738773.  REPLACED CABIN FLOOR PANELS 231HF; 231LF IAW AMM 53-21-00.
